# SDR AWXA200501135

- Difficulty date: September 5, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Fitting
- Part number: D521155900140
- Condition: Corroded
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK, DISCOVERED CORROSION ON SLIDE SUPPORT FITTING AT AFT R2 DOOR, BEAM 2 TO BEAM 3.  NO ALLOWABLE DAMAGE LIMITS FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED FITTING IAW AIRBUS 320 SRM 51-72-11.  INSTALLED NEW FITTING AT AFT R2 DOOR BETWEEN BEAM 2 AND BEAM 3, IAW AIRBUS 320 SRM 51-42-11.
